# SDR COOSDR040043

- Difficulty date: October 15, 2004
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,817 hours, 34,027 cycles
- Engine: Ge CFM562C
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER, LT SIDE PANEL CORRODED AND DELAMINATED, LOCATED FROM STA ZR 253.000 TO STA ZV 299.125. (K)
